# SDR A6WA201140382

- Difficulty date: April 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE CUTOUT COUGED.  BLENDED AND SMOOTHED GOUGES IAW REO 601R-52-41-168, REV 2006-05, SHEET 2 ON SERVICE DOOR OUTER HANDLE CUT OUT.
